# SDR IPXA2019101877985

- Difficulty date: October 7, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292013
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING O/B FIXED L/E RIB O/B OF #19 SLAT TRACK IS CRACKED.REMOVED AND REPLACED CRACKED RT WING O/B FIXED L/E RIB O/B OF #19 SLAT TRACK IAW MD-11 SRM 51-33-01. (MINOR)
